# SDR O9IA2019122055431

- Difficulty date: December 15, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N543LM
- Make and model: Lear 35LEAR
- Aircraft serial: 426
- Aircraft time: 16,142 hours, 13,254 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 74407235
- Condition: False Activation
- Location: Tailcone
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON A FLIGHT FROM PANC TO KBFI.  ON DESCENT INTO KBFI, THE #1 ENGINE FIRE LIGHT BRIEFLY ILLUMINATED AND THEN WENT OUT.  IT WAS NOTED BY THE CREW THAT THE #1 ENG FIRE LIGHT ILLUMINATED THREE MORE TIMES FOR LESS THAN A SECOND EACH TIME.  THE LIGHT THEN CAME ON AGAIN AND STAYED ON FOR APPROXIMATELY 15 SECONDS.  AN EMERGENCY WAS DECLARED TO SEATTLE CENTER AND AS THE CREW WAS BEGINNING EMERGENCY PROCEDURES, THE #1 ENG FIRE LIGHT EXTINGUISHED AND NEVER CAME BACK ON.  ALL ENGINE PARAMETER INDICATIONS WERE NORMAL.  EMERGENCY DECLARATION WAS RESCINDED AND LANDING INTO KBFI CONTINUED WITH NO FURTHER ISSUES.  MAINTENANCE IN KBFI INSPECTED THE FIRE WARNING SYSTEM AND FOUND NO FAULTS.  GROUND RUNS AT VARIOUS POWER SETTINGS WERE PERFORMED AND WERE SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE FOR THE FLIGHT BACK TO PANC.  ON THE FLIGHT BACK TO PANC, THE #1 LIGHT ILLUMINATED BRIEFLY A COUPLE MORE TIMES ON THE DESCENT INTO PANC WITH NORMAL INDICATIONS ON ENG PARAMETERS AGAIN.  MAINTENANCE IN PANC PERFORMED A THOROUGH INSPECTION OF ALL LOOPS AND TEST CIRCUITS.  ALL CHECKED GOOD.  MAINT THEN PHYSICALLY INSPECTED ALL LOOPS FOR HIDDEN DAMAGE AND FOUND THE TAIL CONE LOOP WAS TOUCHING THE EXHAUST CASING WITH SLIGHT RUBBING NOTED.  TAIL CONE LOOP WAS REPLACED WITH NEW AND GROUND AND FLIGHT CHECKS WERE SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  NOTE:  SDR FILED LATE AS ACCOUNT WAS LOCKED OUT.
